# SDR 2005UALA00250

- Difficulty date: March 15, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 37,510 hours, 13,042 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME GOUGED IN 6 PLACES BS 1520 STR 22R TO 25R.  DAMAGE TO FRAMES IN AFT PIT DUE TO NORMAL CARGO LOADING.  DAMAGE WAS REMOVED AND REPAIR ANGLE FABRICATED TO REPAIR FRAME.
